On continuous selection problems for multivalued mappings with the local intersection property in hyperconvex metric spaces

Wu, X., Thompson, B. and Yuan, X. (2003) On continuous selection problems for multivalued mappings with the local intersection property in hyperconvex metric spaces. Journal of Applied Analysis, 9 2: 249-260. doi:10.1515/JAA.2003.249


Author Wu, X.
Thompson, B.
Yuan, X.
Title On continuous selection problems for multivalued mappings with the local intersection property in hyperconvex metric spaces
Journal name Journal of Applied Analysis   Check publisher's open access policy
ISSN 1425-6908
1869-6082
Publication date 2003-12
Sub-type Article (original research)
DOI 10.1515/JAA.2003.249
Volume 9
Issue 2
Start page 249
End page 260
Total pages 12
Editor L. Gajek
Place of publication Berlin, Germany
Publisher Walter de Gruyter
Collection year 2003
Subject C1
230107 Differential, Difference and Integral Equations
780101 Mathematical sciences
Abstract In the paper we present two continuous selection theorems in hyperconvex metric spaces and apply these to study xed point and coincidence point problems as well as variational inequality problems in hyperconvex metric spaces.
Keyword Hyperconvex metric spaces
Local intersection property
Subadmissable set
Acyclic set
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 19:24:42 EST